MathSciNet Relay Station
MathSciNet bibliographic data
MR130456 35.07
John, Fritz Continuous dependence on data for solutions of partial differential equations with a presribed bound. Comm. Pure Appl. Math. 13 1960 551–585.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement